# SDR AALA20100604TUL01

- Difficulty date: May 27, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON G1 TIE DOWN FITTING CENTER FITTING.  INSTALLED NEW GALLEY NUMBER 1 CENTER MOUNT PER SRM 51-30-05.
